Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

=/

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • =/

    I'm not due for another 10 days but I noticed a starting sign today not long ago, Normaly everything goes as it should so i'm confused as to why i've noticed this. Recently I took the Morning After Pill, could this be anything to do with it?

  • This is so vague. What "sign"?

    Comment


    • Well first there was a small amount of brownish discharge.
      Since then it seems to be a normal period - although it's a little heavier than normal. Does the MA pill effect your periods in anyway or am I just going through a natural change?

      Comment

      or

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Activity On Our Forums

      Collapse

      Latest Topics On Our Forums

      Collapse

      Working...
      X